# SDR C7WA200200008

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERIOR FUSELAGE SKIN BULGED FROM BS 344 TO BS 360 BETWEEN STRINGER 19R AND 24R.  REPAIRED FUSELAGE SKIN FROM BS 337.5 TO BS 360 BETWEEN STRINGER 19R AND 24R IAW SRM 53-30-4 FIG 12 WITH DOUBLER TO REMOVED LEVEL 2 CORROSION.  (M)
